MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR COSTA RICA LLC TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR COSTA RICA LLC TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 74808
Medical Device Problem Codes Inaccurate Delivery (2339); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the pump boot was built using 1/8 inch inner diameter (id) and 1/4 inch id tubing instead 3/16 inch id and 3/32 inch id tubing.The perfusion team adjusted the dosage of the cardioplegia accordingly and finished the case.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Event or Problem Description
Per the clinical review: this complaint involved a tubing pack with a cardioplegia (cpg) tubing delivery set that allegedly had the wrong tubing diameter size in the roller pump tubing aspect of the circuit.The complaint is that the tubing was built 1/8 and 1/4 tubing instead of 3/16 and 3/32 tubing.This was discovered during cardiopulmonary bypass (cpb) after the second delivery of cpg.The circuit was not changed out.There was no harm to the patient.The cpg tubing set was not returned for investigation nor were any pictures taken to confirm the complaint.Upon reviewing the required tubing schematics for the account, it does reveal that the required tubing for the cpg roller pump was 1/8 and 1/4.
 
Additional Manufacturer Narrative
Updated block: b5.
 
Additional Manufacturer Narrative
Updated blocks: e1 and h6.The reported complaint was not verifiable since the product was not returned for evaluation or testing, nor were any photos provided for the reported issue.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR COSTA RICA LLC
calle 58
cartago, zona franca la lima
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key20864536
Report Number3017987980-2024-00020
Device Sequence Number8592282
Product Code OEZ
UDI-Device Identifier00699753490499
UDI-Public(01)00699753490499(10)0000402230(17)250630
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number74808
Device Lot Number0000402230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer06/13/2025
07/31/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date07/07/2025
08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown